# SDR AWXA9700303

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 831136
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND SEAT 1 A, B EMERGENCY LIGHT INOP.  INSTALLED AISLE EMERGENCY LIGHT IN SEAT 1 A, B.  STC - BOEING STANDARD
